|Switching to Reyataz
Feb 13, 2007
I would like to switch to Reyataz to reduce the number of pills I take. I currently take the following twice daily. 4 Norvir, 2 Invirise, 1 3TC, + 2 AZT. (only 1 AZT with the evening dose). I have no side effects from this combination and am in excellent health. My T cell count averages 700 and the viral load is < 50. Everything else (liver enzymes etc.) the Dr. says is 'perfect'. It's been like this for 7 or 8 years. I'm tired of all the pills especially when I travel. My Dr. is of the opinion that if it's not broke then don't fix it. I don't want to negatively impact my health but there are new options out there. I was also thinking of Atripla, however the Reyataz will be the least change in regimin and will still reduce dosing and quantity. I would appreciate your opinion. Thank you. Mike
| Response from Dr. Wohl
I have to agree with you. If you take Combivir (1 pill twice a day) plus Reyataz (one pill a day) and one Norvir that adds up to 4 pills a day. If you changes to Truvada and Reyataz plus Norvir that gets you to 3 pills a day.
I am also usually in the 'if it ain't broke, don't fix it camp' but pill fatigue will likely lead to missed doses and missed doses to viral rebound and viral rebound to lower CD4 cell count and resistance which will lead to a new regimen of more pills and then... missed doses.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Oral Thrush?
- Can AIDS Be Transmitted Through Sex With A Prostitute?
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Swollen Lymph Nodes After Sex With Hooker Worried I Have HIV
- Vomiting After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.